# SDR UALA2009100503106

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,325 hours, 5,083 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL LIGHTING CROSS AISLE IS INOP.   REPLACED EEL LAMP ASSY, EEL OPS CHECKS OKAY.
